Eindeutige Lösungen der Differentialgleichungen w' = P(z, w).

H. Wittich

Mathematische Annalen (1952/53)

  • Volume: 125, page 355-365
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Wittich, H.. "Eindeutige Lösungen der Differentialgleichungen w" = P(z, w).." Mathematische Annalen 125 (1952/53): 355-365. <http://eudml.org/doc/160318>.

author = {Wittich, H.},
journal = {Mathematische Annalen},
keywords = {ordinary differential equations},
pages = {355-365},
title = {Eindeutige Lösungen der Differentialgleichungen w" = P(z, w).},
url = {http://eudml.org/doc/160318},
volume = {125},
year = {1952/53},

AU - Wittich, H.
TI - Eindeutige Lösungen der Differentialgleichungen w" = P(z, w).
JO - Mathematische Annalen
PY - 1952/53
VL - 125
SP - 355
EP - 365
KW - ordinary differential equations
UR - http://eudml.org/doc/160318
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.